# SDR GTIA9700260

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Latched
- Location: Pax Compt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MYR - FLT 243 - 'AFT CABIN DOOR' CAUTION LIGHT ILLUMINATED DURING DESCENT AND REMAINED ON.  NO OTHER INDICATIONS.  INSPECTED AND FOUND DOOR HANDLE TO BE PARTIALLY OPEN, CYCLED DOOR HANDLE CLOSED, LIGHT OUT.  LIGHT AND DOOR CHECKS NORMAL.  OK TO CONTINUE.  (M)
